MathSciNet Relay Station
MathSciNet bibliographic data
MR2976312 46E15 (47A30)
Chalendar, Isabelle; Fricain, Emmanuel; Timotin, Dan Embedding theorems for Müntz spaces. Ann. Inst. Fourier (Grenoble) 61 (2011), no. 6, 2291–2311 (2012).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement